Sorry, you need to enable JavaScript to visit this website.

LOPID® (gemfibrozil) Overdosage

OVERDOSAGE

There have been reported cases of overdosage with LOPID. In one case, a 7-year-old child recovered after ingesting up to 9 grams of LOPID. Symptoms reported with overdosage were abdominal cramps, abnormal liver function tests, diarrhea, increased CPK, joint and muscle pain, nausea and vomiting. Symptomatic supportive measures should be taken, should an overdose occur.

What's New

No Current Announcements.

Contact Pfizer Medical

Search

Please enter your search term(s) for LOPID®
×

Sollten Sie Probleme mit der Anmeldung über Ihr DocCheck Konto haben, deaktivieren Sie „Cross-Sitetracking verhindern“ unter Einstellungen / Safari / Datenschutz & Sicherheit.

×

Ihre derzeitige Browsereinstellung erlaubt keine Anmeldung über Ihr DocCheck Konto. Bitte wählen Sie den „Desktop-Version“ Modus unter dem Dreipunkt-Menu Ihres Browsers.

×

Safari-Nutzer: Sollten Sie Probleme mit der Anmeldung über Ihr DocCheck Konto haben, deaktivieren Sie „Cross-Sitetracking verhindern“ unter Einstellungen / Safari / Datenschutz & Sicherheit.